Real zeros of three different cases of polynomials with random coefficients.

K Farahmand, Tao Li

    Research output: Contribution to journalArticle

    1 Citation (Scopus)
    LanguageEnglish
    Pages1875-1892
    JournalRocky Mountain Journal of Mathematics
    Volume42
    Issue number6
    DOIs
    Publication statusPublished - 2012

    Cite this

    @article{68891f9d73354f23b2a0dbd37be1ac13,
    title = "Real zeros of three different cases of polynomials with random coefficients.",
    author = "K Farahmand and Tao Li",
    year = "2012",
    doi = "10.1216/RMJ-2012-42-6-1875",
    language = "English",
    volume = "42",
    pages = "1875--1892",
    journal = "Rocky Mountain Journal of Mathematics",
    issn = "0035-7596",
    number = "6",

    }

    Real zeros of three different cases of polynomials with random coefficients. / Farahmand, K; Li, Tao.

    In: Rocky Mountain Journal of Mathematics, Vol. 42, No. 6, 2012, p. 1875-1892.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Real zeros of three different cases of polynomials with random coefficients.

    AU - Farahmand, K

    AU - Li, Tao

    PY - 2012

    Y1 - 2012

    U2 - 10.1216/RMJ-2012-42-6-1875

    DO - 10.1216/RMJ-2012-42-6-1875

    M3 - Article

    VL - 42

    SP - 1875

    EP - 1892

    JO - Rocky Mountain Journal of Mathematics

    T2 - Rocky Mountain Journal of Mathematics

    JF - Rocky Mountain Journal of Mathematics

    SN - 0035-7596

    IS - 6

    ER -